# SDR IPXA2021061170414

- Difficulty date: May 28, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3RH WING FIXED L/E SPLICE DOUBLER CRACK AT XOS STA.585.REMOVED,FABRICATED AND REPLACED CRACKED SPLICE DOUBLER IAW SRM 51-31-01 (MINOR).
